# SDR DALA2016020400841

- Difficulty date: February 3, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1007-1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CARGO TRACK BETWEEN BS 1007-1155, UPPER  AND LOWER SURFACES, IN AFT CARGO BAY.  DUE TO EXCESIVE CORROSION THE CARGO TRACK WAS REPLACED IAW SRM 51-30-1.
